... I believe I am having them now . Is that possible. Can I expect them to go away?
Every person will have slightly different side effects. The dosage amount can change and the positive & negative effects can change as well. I have been taking levetiracetam for over 10 years and have also learned that the amount of time on this drug can also be a big factor as to side effects. I have encountered a great # of individuals as well as myself that didn't experience any moderate or major side effects until taking the meds for over 3-4 years. At which time the side effects seem to increase in #s and severity. Make sure you tell your doctor about any new or worsening side effects that are bothersome, and most important make sure your doctor is listening and taking your concerns seriously. Only you know how you feel and if something doesnt feel right then it is up to you to make sure your doctor is empathetic to your situation and is motivated to work WITH you to get you to your best health possible that doesn't take away from your quality of life.
- Levetiracetam Information for Consumers
- Levetiracetam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levetiracetam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levetiracetam - could ther be side effects switching from a different manafacturer of the same drug?
Posted 9 Jan 2010 • 1 answer
Posted 24 Jun 2010 • 1 answer
After 6 months of Niaspan 500 without any real side effects I was increased to 1000 one week ago. I?
Posted 20 Aug 2011 • 2 answers
Levetiracetam - are there any nutritional suppliments that help with the side effects of dizziness,?
Posted 6 Jul 2012 • 3 answers
Posted 20 Aug 2015 • 1 answer